| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D1: femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 9 standard offset.G2: foreign: brazil.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported during surgery that when placing the m/l taper stem, there was not a good press due to the patient¿s age.The surgeon decided to open a cpt stem to complete the surgical procedure.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h4, h6.Proposed component code: mechanical (g04)- stem.Visual examination of the provided pictures identified the reported stem in a clear plastic bag.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.